# SDR WVER2015122300001

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 10,852 hours, 8,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DAMAGED BETWEEN FS 394-409, STRINGERS 15-16R. REPAIRED IAW REO 690-53-21-809, REV , DATED 2015-12-22.
